About this Journal Submit a Manuscript Table of Contents
ISRN Geometry
Volume 2011 (2011), Article ID 502814, 7 pages
http://dx.doi.org/10.5402/2011/502814
Research Article

A Restriction for Singularities on Collapsing Orbifolds

Department of Mathematics and Statistics, California State University, Long Beach, CA 90840, USA

Received 8 August 2011; Accepted 5 September 2011

Academic Editors: S. Kar, U. Lindström, and E. H. Saidi

Copyright © 2011 Yu Ding. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yu Ding, “A Restriction for Singularities on Collapsing Orbifolds,” ISRN Geometry, vol. 2011, Article ID 502814, 7 pages, 2011. doi:10.5402/2011/502814